| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully with second implant.Patient is doing well.
Event or Problem Description
Bear implant hydrated ]very fast (~ 30 seconds) and fell apart while hydrating.Opened a second implant, which hydrated much better.Implanted second implant from the same lot without issues.